Translator Disclaimer
October 2018 A Theil-like class of inequality measures, its asymptotic normality theory and applications
Pape Djiby Mergane, Tchilabalo Abozou Kpanzou, Ba Diam, Gane Samb Lo
Afr. Stat. 13(3): 1699-1715 (October 2018). DOI: 10.16929/as/1699.129

Abstract

In this paper, we consider a coherent theory about the asymptotic representations for a family of inequality indices called Theil-Like Inequality Measures $(TLIM)$, within a Gaussian field. The theory uses the functional empirical process approach. We provide the inite-distribution and uniform asymptotic normality of the element of the TLIM class in a unified approach rather than in a case by case one. The results are then applied to some UEMOA countries databases.

Dans cet article, nous présentons une théorie cohérente de représentations asymptotiques d'une famille de mesures d'inégalité dénommée $TLIM$ dans un champ gaussien précis. Notre méthode est fondée sur le processus empirique fonctionnel. Nous tirons de la représentation asymptotique les limites en distribution des estimateurs plug-in des membres de la famille en dimension finie.Les résultats sont ensuite appliqués à des données issues des pays de l'UEMOA.

Citation

Download Citation

Pape Djiby Mergane. Tchilabalo Abozou Kpanzou. Ba Diam. Gane Samb Lo. "A Theil-like class of inequality measures, its asymptotic normality theory and applications." Afr. Stat. 13 (3) 1699 - 1715, October 2018. https://doi.org/10.16929/as/1699.129

Information

Published: October 2018
First available in Project Euclid: 12 December 2018

zbMATH: 07003212
MathSciNet: MR3887179
Digital Object Identifier: 10.16929/as/1699.129

Subjects:
Primary: 62G05, 62G07, 62G20, 62P20, 91B82

Rights: Copyright © 2018 The Statistics and Probability African Society

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • October 2018
Back to Top